# SDR CA080117005

- Difficulty date: January 11, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 32,313 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Adapter
- Part number: 8941171
- Condition: Cracked
- Location: Eng Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE DAILY INSPECTION IT WAS NOTICED THAT THERE WAS OIL IN THE BOTTOM OF THE COWLING. FURTHER INSP REVEALED THAT THE (3) OF THE (4) TANGS FOR THE STUDS WHICH HOLD DOWN THE OIL FILTER ADAPTER WERE CRACKED. TOTAL TIME ON THIS PART IS UNDETERMINED BECAUSE IT IS ON CONDITION.
